Follow
Share

Has been taking pain pills all day.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
ER now! Let the professionals do blood work and assess her before something worse happens.
Helpful Answer (3)
Report

Has she eaten? If she has been on pain pills all day, did she remeber to eat? Or drink liquids? It could be any number of things: low BP, Low sugars, high potassium, low sodium, dehydration. Call her Dr!
Helpful Answer (0)
Report

My dad was very shaky when the level of sodium in his blood was too low. The doctor in the ER told us that low sodium can lead to seizures. It sounds as though she needs to go to the ER.
Helpful Answer (1)
Report

I would call 911.. It sounds like she is dehydrated, which will add to her confusion..
Helpful Answer (1)
Report

Call her doctor. The ER may be what she needs. Blood sugar low? O2 low? BP low?
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.